Depo Shot help!

Heather - posted on 11/14/2013 ( no moms have responded yet )

6

0

0

I have been on Depo for about 10 months now and my first two shots were fine but my Third Shot, THE DAY AFTER I started feeling HORRIBLE! I have headaches constantly, I am light headed, I am sick to my stomach all the time, My stomach is tender but I'm not pregnant, I've gained weight, My hair is falling out like crazy, I don't feel like eating at all... please tell me other people have had these symptoms too. I went to the doc yesterday and she said I have underlying depression and anxiety when has spawned from the shot. She give me xanax but I refuse to be on medication for something that can be fixed. I switched to the NuvaRing and was told to wait to insert it but how long? I just need some advice on what might help the symptoms.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms